# SDR C77A20121116013

- Difficulty date: November 12, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N638CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 11,000 hours, 6,372 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 17050263401
- Condition: Cracked
- Location: Zone 300
- Part time: 11,000 hours, 6,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL PANEL 351BZ,  UPPER FLANGE IS CRACKED 0.300" & LOWER FLANGE IS CRACKED 0.280". BOTH CRACKS ROUTED OUT AND NDT PERFORMED VERIFYING NO MORE CRACKING EXISTS  IAW ETD 2012-170-015844.
